MAUDE Adverse Event Report: EDWARDS LIFESCIENCES PR SWAN-GANZ PACING TD CATHETER; ELECTRODE, PACEMAKER, TEMPORARY

EDWARDS LIFESCIENCES PR SWAN-GANZ PACING TD CATHETER; ELECTRODE, PACEMAKER, TEMPORARY
Model Number D205F7
Medical Device Problem Code Pacing Problem (1439)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
As reported, during use, a swan-ganz pacing catheter did not pace with both of the atrial and ventricular electrodes.The error message related to short condition was displayed on the monitor.The issue was resolved by replacing the catheter.There was no allegation of patient injury.
 
Additional Manufacturer Narrative
The device evaluation is anticipated.A supplemental report will be forthcoming when the investigation is completed.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.

Brand Name
SWAN-GANZ PACING TD CATHETER
Common Device Name
ELECTRODE, PACEMAKER, TEMPORARY
Manufacturer (Section D)
EDWARDS LIFESCIENCES PR
state rd indus pk 402 km 1.4
anasco
Manufacturer (Section G)
EDWARDS LIFESCIENCE
17200 laguna canyon rd
irvine CA 92618
Manufacturer Contact
samantha eveleigh
17200 laguna canyon rd
irvine, CA 92618
9492017706
MDR Report Key24474638
Report Number2015691-2026-11624
Device Sequence Number21402023
Product Code LDF
UDI-Device Identifier00690103197334
UDI-Public(01)00690103197334(17)270327(11)250327(10)66299620
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberD205F7
Device Lot Number66299620
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Supplement Date Received by Manufacturer05/04/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown